# SDR DL72S953949

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 710/720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION WAS FOUND JUST FORWARD OF STA 720 AND OUTBOARD OF STR 28R AND, ALSO, AFT OF STA 710 AND OUTBOARD OF STR 27L.  THERE ARE THREE EXISTING DOUBLERS IN THIS REPAIR AREA.  THIS ER/A WILL REMOVE THE DAMAGED SECTION OF SKIN AND REPAIR THE DAMAGE WITH A SKIN SPLICE.  REPAIRS ACCOMPLISHED PER DL ERA 302541-14AD.
